# SDR AALA202203012776

- Difficulty date: February 28, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N957AN
- Make and model: Boeing 737*
- Aircraft serial: 29541
- Aircraft time: 58,664 hours, 24,581 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900 - Lav/G
- Stage of operation: AP
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE LIGHT AND MASTER CAUTION ILLUMINATED ON FINAL APPROACH. RESET FORWARD LAVATORY SMOKE DETECTOR AND ACCOMPLISHED SATISFACTORY SELF TEST PER AMM 26-14-00.
